# SDR DALA2023041002741

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB OF AFT CUT OUT DOOR JAMB LOWER SECTION AT ENTRY DOOR (L1). SUMMARY OF NRC 00408: CORROSION LEVEL 2. REPAIR ON WEB OF AFT CUT OUT DOOR JAMB LOWER SECTION AT ENTRY DOOR (L1) WAS PERFORMED PER PRI ER/A606769-14 REV. 0 AND ER/A 606769-14 REV. ORIGINAL SECTION I, PERMANENT REPAIR. ASSOCIATED ER/A 14-606769 ADDED FOR AC 9513. (LP #2708586)
